# SDR AALA202505097582

- Difficulty date: May 8, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N318SF
- Make and model: Boeing 737-8
- Aircraft serial: 44473
- Aircraft time: 13,402 hours, 4,995 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: CLIMBING THROUGH FL180 AN ABRUPT VIBRATION WAS FELT IN THE FLOOR OF THE COCKPIT AND THROUGHOUT THE AIRCRAFT WITH AN ASSOCIATED VIBRATORY NOISE. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT SMF.  ACCOMPLISHED AMM TASK 05-51-67 COULD NOT FIND ANY ISSUES ALSO RAN NUMBER 2 ENGINE AT IDLE TO VERIFY OIL LEAKS NO OIL LEAKS AT THIS TIME.
